An elaboration of annihilators of polynomials
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 521-541
Published online January 4, 2017
Printed March 31, 2017
Jeoung Soo Cheon, Hong Kee Kim, Nam Kyun Kim, Chang Ik Lee, Yang Lee, and Hyo Jin Sung
Pusan National University, Gyeongsang National University, Hanbat National University, Pusan National University, Pusan National University, Pusan National University
Abstract : In this note we elaborate first on well-known theorems for annihilators of polynomials over IFP rings by investigating the concrete shapes of nonzero constant annihilators. We consider next a generalization of IFP which preserves Abelian property, in relation with annihilators of polynomials, observing the basic structure of rings satisfying such condition.
Keywords : IFP ring, $\pi$-IFP ring, polynomial ring, constant annihilator of polynomial, Abelian ring, locally finite ring
MSC numbers : 16U80, 16S36
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd